ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Sachdev, PL and Dowerah, S and Mayil, Vaganan B and Philip, V (1997) Exact analysis of a nonlinear partial differential equation of gas dynamics. In: Quarterly of Applied Mathematics, 55 (2). pp. 201-229.

Sachdev, PL and Philip, V (1988) Exact simple waves on shear flows in a compressible barotropic medium. In: Studies in Applied Mathematics, 79 (3). pp. 193-203.

Sachdev, PL and Philip, V (1986) Invariance group properties and exact solutions of equations describing time-dependent free surface flows under gravity. In: Quarterly of Applied Mathematics, 43 (4). 465 -482.

This list was generated on Fri Oct 18 01:58:07 2019 IST.